# SDR IPXA2020052635657

- Difficulty date: May 18, 2020
- Submitted: May 26, 2020
- Operation: Air carrier
- Aircraft: N610UP
- Make and model: Boeing 747-8F
- Aircraft serial: 64256
- Aircraft time: 7,918 hours, 1,123 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Panel
- Part number: 323U87402
- Condition: Corroded
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C  1DISCOLORATION AND CORROSION ON THE INBD LWR PANEL ( P/N:323U8740-2 ) OF PYLON#1REPAIR I.A.W  SRID:3-4724318089 AND  EO B747-5450-76610-A
